| Model Number |
DRIVER, T10 HEXALOBE, BEVELED FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 23-jan-2026, it was reported by a sales representative via (b)(4) that an ar-8741-40 driver broke.This occurred during use in a case with no patient effect.No broken fragments left inside the patient.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: b5, g3.
Event or Problem Description
Additional information provided on 29-jan-2026: it was further reported this occurred during an mis bunion case when implanting the 3.5 mm beveled screws.It was reported that when implanting the screw on the screwdriver, it completely snapped and the surgeon extracted the broken piece.A 10-minute case delay was experienced.